# SDR 2003UALA00920

- Difficulty date: November 26, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 40,419 hours, 28,822 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH DENTS IN FUSELAGE AT STA 460 BETWEEN STRINGER 18L AND 19L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
